# SDR AALA202103159023

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 17,094 hours, 6,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER-SEAT MOUNTED ESCAPE PATH LIGHT CAP BROKEN AT SEAT 14C. REINSTALLED ESCAPE PATH LIGHT CAP AT SEAT 14C IAW AMM 33-51-11, OPS CHECK GOOD.
